MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a side note, it was mentioned in the ufr that the device was restarted after the event which was successfully possible and that a pre-use check was passed without deviations.This can be the reason why the user facility did not involve the local dräger s&s organization into any follow-up measures and was not able to provide additional details upon request.A case-specific evaluation cannot be done due to missing log file or other relevant details.In fact, it is not possible to bring all reported aspects (stop of ventilation, no alarm, unresponsive user interface, successful reboot afterwards) together to a clear picture.A complete shut-down (loss of energy) can be excluded as an explanation since it is always accompanied by an acoustical alarm, and the user would certainly not describe a black display as "unresponsive touch screen"; it is further unlikely that the underlying error condition can be removed by rebooting the device.An unresponsive touch screen will not trigger an alarm but will not have an influence on the ventilation performance while a stop of ventilation will always be announced by a corresponding alarm.Further conclusions cannot be derived from the ufr, the root cause for the reported observation cannot be found.It is recommended to have the device checked by trained service personnel.
 
Event or Problem Description
It was reported that the users became aware from an alarm issued by the patient monitoring system that the ventilator was not working.As per report, the user interface of the device was found unresponsive and thus, it was decided to connect the patient to another device instead.It was stated that ther event did not lead to consequences for the patient.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21176648
Report Number9611500-2025-00040
Device Sequence Number17209105
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)201214(93)8414000-38
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown